# SDR IPXA10560146

- Difficulty date: May 17, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1300 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WING TO BODY FAIRING FORMER SUPPORT BRACKET IS CRACKED AT BS 1300, STR 24R, AT THE UPPER END OF THE FLANGE AGAINST THE SKIN REPLACED SUPPORT BRACKET IAW SRM 51-40-02-0G.
